ITEM METADATA RECORD
Title: Characterization by truncated moments and its application to pearson-type distributions
Authors: Glänzel, Wolfgang ×
Telcs, András
Schubert, András #
Issue Date: 1984
Publisher: Springer verlag
Series Title: Zeitschrift fur wahrscheinlichkeitstheorie und verwandte gebiete vol:66 issue:2 pages:173-183
ISSN: 0044-3719
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
truncated moments.pdf Published 3371KbAdobe PDFView/Open Request a copy
Zeitschrift_66_2_173.pdf Published 88KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science